# SDR ASAA2020011731879

- Difficulty date: January 16, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 18,241 hours, 5,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR SLIDE EMERGENCY LIGHT IS INOP. GROUNDED - YES. RELAMPED EMERGENCY LIGHT PER AMM 33-51-04-960-801 / OPS CK GOOD.
